# SDR CALA0001682

- Difficulty date: November 2, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 47,833 hours, 37,169 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125 INCH CRACK IN LT VERTICAL STABILIZER ATTACH ANGLE AT STA 1463.  A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 23.
